# SDR UIEA2014032600128

- Difficulty date: March 26, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,904 hours, 15,574 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERATIVE.  PERFORMED FAULT ISOLATION PROCEDURE IAW FIM 34-43 FAULT TREE BK 1 & 2, SYS OK.
